# SDR SWAA2017111317715

- Difficulty date: September 20, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-7
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 284A4603101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT FORWARD BULKHEAD SUPPORT ANGLE CORRODED AT BS 400, BETWEEN STR 25L TO STR 26L.  REPAIRED ANGLE PER EA.
